MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable glucose and creatinin results from the cobas 8000 cobas c 701 module.The initial glucose result was 590 mg/dl and the repeat result was 111 mg/dl.The creatinin initial result was 7.77 mg/dl and the repeat result was 0.91 mg/dl.The initial results were questioned by the physician, and the repeat results were believed correct.
 
Additional Manufacturer Narrative
The reagents lot number and expiration date were requested but were not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) re-routed the rinse tubing as it was inadequate.Instrument checks were performed and found to be acceptable.The investigation determined that the issue is consistent with insufficient service maintenance.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18586015
Report Number1823260-2024-00230
Device Sequence Number15582856
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)Y
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer01/27/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown